| Model Number |
NA-U200H-8022 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that, the single use aspiration needle became stuck in the sheath during the first extraction.The issue occurred during an unspecified diagnostic procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation and the information provided, it is likely that needle was broken, however, it was determined that the indicated event in this case was needle sheath was punctured.The root cause of the event could not be determined.Olympus will continue to monitor the field performance for this device.